I reread your Sandra report and saw the warnings, etc at the bottom this time . Sorry 'bout that!
Your specs are good, so there shouldn't be any choppiness due to the system. This leaves software/driver problems, or bad hardware.
Try taking a look in Task Manager - at both the Processes tab (to check for a program hogging your resources) and the Performance tab (to check for something hogging your CPU or your pagefile/RAM.
BTW - what size is your pagefile? Generally it's recommended to be 1½ times the size of your RAM (1.5 gB in your case). I use a fixed size (Start and Maximum values are the same) in order to save on resources - although the impact of a Windows managed pagefile isn't all that great.
Then I'd start looking for patches for the game, then for patches for your hardware drivers. It'll help your search if you physically remove any unneeded hardware (and it's software) while you're troubleshooting. You may even want to look for BIOS updates that relate to this particular problem.
Another option is to try a repair install of XP ( http://www.michaelstevenstech.com/XPrepairinstall.htm
) but I'm just guessing with it.
EDIT: While I'm not familiar with Oblivion, I've recently heard of video games that are capable of using more than 1 gB of memory - and that they will continue to use the swap file if they need it (which will slow down the performance). Try setting the game to a lower resolution/frame rate/ video quality and see if this fixes the problem.
Edited by usasma, 16 December 2006 - 08:25 AM.
My browser caused a flood of traffic, sio my IP address was banned. Hope to fix it soon. Will get back to posting as soon as Im able. - John
(my website: http://www.carrona.org/
)**If you need a more detailed explanation, please ask for it. I have the Knack
. ** If I haven't replied in 48 hours, please send me a message. My eye problems have recently increased and I'm having difficult reading posts. (23 Nov 2017)FYI - I am completely blind in the right eye and ~30% blind in the left eye.
<p>If the eye problems get worse suddenly, I may not be able to respond.If that's the case and help is needed, please PM a staff member for assistance.